MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. CADD ACCESSORIES; ACCESSORIES, PUMP, INFUSION

SMITHS MEDICAL ASD, INC. CADD ACCESSORIES; ACCESSORIES, PUMP, INFUSION
Catalog Number 21-2131-25
Medical Device Problem Code Wireless Communication Problem (3283)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation: one device was received.A visual inspection found the device in good condition.During the functional testing, the reported problem could not be duplicated however, found the comm module to be at fault.It appeared as if the comm module was stuck in heat reduction mode.A malfunctioning wireless radio board was suspected to be at fault.The comm module was sent to the supplier for further investigation.The item is a purchased finished good and the dhr is the responsibility of the supplier.
 
Event or Problem Description
It was reported that the communication module was showing frequent "wireless connection error." when the error occurred, it did not allow the user to proceed with the use of the pump.The only way to clear the error was to physically remove the top hat and re-attach it.Even when the communication module was swapped with another pump, the error travelled with it.Reporter has verified that there were no insulation rubber tips left on the pins.The error occurred during the infusion, and nurse mentioned she swapped the pump to continue patient medication.The event occurred in a clinical setting and was noted in device history.There was patient involvement and no patient harm/adverse event reported.

Brand Name
CADD ACCESSORIES
Common Device Name
ACCESSORIES, PUMP, INFUSION
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key20773804
Report Number3012307300-2024-14009
Device Sequence Number8088550
Product Code MRZ
UDI-Device Identifier15019517171969
UDI-Public(01)15019517171969(17)240605(10)13409696
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K170982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/05/2024
Device Catalogue Number21-2131-25
Device Lot Number13409696
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/25/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2024
Initial Report FDA Received Date11/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/10/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown